# SDR ABXA070423

- Difficulty date: November 19, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 48,677 hours, 42,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 284T0350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT SIDE WALL INTERCOSTAL CRACKED.  FABRICATED NEW INTERCOSTAL AND INSTALLED IN ACCORDANCE WITH B767 SRM 51-40-2.
